# SDR FDEA201902140414

- Difficulty date: February 14, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 103,649 hours, 35,047 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 3065311
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING T/OFF COULD NOT ENGAGE AUTOPILOT AT 500' AGL. ACCELERATING THROUGH 230KIAS ELEVATOR TRIM BECAME UNUSABLE. HAD TO DECELERATE TO 200 KIAS TO CONTROL PITCH DECLARED EMERGENCY RTB TO KMIA. DURING APPROACH AT LESS THAN 200 KIAS ELEVATOR TRIM BEGAN RESPONDING AGAIN. REMOVE AND REPLACED F/O CONTROL WHEEL TRIM SWITCH (S1-330) IAW IPC REF 27-41-25-01 ITEM 30, AND MM 27-41-02-2. AND OP'S CHECK IAW MM, 27-40-00-5, ALL OP'S CHECK NORMAL. A/C OK FOR SERVICE.
